Completeness of systems of recursive functions and predicates. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1989), pp. 60-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1989_9_a10,
author = {V. D. Solov'ev},
title = {Completeness of systems of recursive functions and {predicates.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--66},
year = {1989},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1989_9_a10/}
}
V. D. Solov'ev. Completeness of systems of recursive functions and predicates. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1989), pp. 60-66. http://geodesic.mathdoc.fr/item/IVM_1989_9_a10/